# SDR UALA2012051002707

- Difficulty date: May 4, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 83,589 hours, 13,398 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 955, Rbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CANTED DECK AT STA 955, RBL 12.  REMOVED CORROSION PER SRM. ACCOMPLISHED HFEC OF HOLES PER NDTM 51-00-19, PRT 6, NO CRACKS NOTED. ACCOMPLISHED FHRS FOR THICKNESS PER NDTM 51-00-16, PRT 6. FLAP PEENED AREA PER SRM 51-20-06, ECRA 5710-02234, AND EA PT67-57-001.
